Novikov, V.S. and Wang, J.P. (2007) Symmetry Structure of Integrable Nonevolutionary Equations. Studies in Applied Mathematics, 119 (4). pp. 393-428. ISSN 0022-2526 .
|PDF (Symmetry Structure of Integrable Nonevolutionary Equations)|
We study a class of evolutionary partial differential systems with two components related to second order (in time) nonevolutionary equations of odd order in spatial variable. We develop the formal diagonalization method in symbolic representation, which enables us to derive an explicit set of necessary conditions of existence of higher symmetries. Using these conditions we globally classify all such homogeneous integrable systems, i.e., systems which possess a hierarchy of infinitely many higher symmetries.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Jing Ping Wang|
|Date Deposited:||23 Jun 2008 08:21|
|Last Modified:||05 Sep 2011 23:32|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/3369 (The current URI for this page, for reference purposes)|
- Depositors only (login required):